Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Trying to conceive, have continuous lower abdominal pain after periods, aggravates on bending, passing urine. Signs of miscarriage?

Hi,i am having lower abdominal pain for about a week immedaitely after having my periods.when i bend it hurts.i don t have a trouble in passing urine .but when the need comes to pass urine pain increases but urine is passed the normal way and when its done pain goes a bit down.i am trying for a baby and feel afraid that i had a miscarrige? thanks
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Your symptoms is of bladder infection.
You need a medicine to correct it so consult your doctor.
The pain is after 1 week of your period so there is no question of miscarriage.
For your baby you should require to consult gynecologist he will ask you for semen test ,Sonography & other test & guide you accordingly.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor